# SDR SWIA200820242

- Difficulty date: October 20, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 30,640 hours, 44,396 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5706 - AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  REPLACED RIGHT MLG "WOW" SENSOR.
